MAUDE Adverse Event Report: INTEGRA - PRINCETON DURAGEN PLUS DURAL REGENERATION MATRIX 1X3 1 PAC; N/A

INTEGRA - PRINCETON DURAGEN PLUS DURAL REGENERATION MATRIX 1X3 1 PAC; N/A
Catalog Number DP1013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
This report is for the 1st infection case and is linked to mfg report numbers 1121308-2025-00033 and 1121308-2025-00034: a facility reported that duragen plus dural regeneration matrix 1x3 1 pac (b)(6)) was used during spinal surgery, and dural leaks were observed.Additionally, there were 3 infection cases during july/august.Additional information has been requested.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated field: d4, d9, g3, g6, h2, h3, h6, h11.Duragen plus dural regeneration matrix (dp1013) was not returned and lot number information has not been provided; therefore, the device history record (dhr) could not be reviewed.Failure analysis is not possible since the unit involved in the complaint could not be returned for evaluation.No photos showing the reported condition have been provided; therefore, the complaint is considered unconfirmed.Notwithstanding the above, a medical assessment was performed to evaluate the possible relation between the reported event and product use.The assessment concludes the following: ¿based on the complaint information received and reviewed to date, there is insufficient information to conclude that the reported cerebrospinal fluid (csf) leaks and infections were due to the duragen plus.Device trending analysis indicates no trend, and the complaint report lacks any detailed patient and event information, including relevant patient medical history, laboratory test with results (including culture, type of organism), details surrounding the intra-operative procedures, surgical technique, concomitant devices (i.E.Surgical sealants) used and post-operative cate.There was no mention of any sterility or packaging breach with the duragen plus at the time of the report.Lot number(s) of the implanted duragen(s) was also not provided, and additional information has been requested by the complaints department, but to date, no further information has been received from the customer.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURAGEN PLUS DURAL REGENERATION MATRIX 1X3 1 PAC
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23204069
Report Number1121308-2025-00032
Device Sequence Number10080708
Product Code GXQ
UDI-Device Identifier10381780023449
UDI-Public10381780023449
Combination Product (Y/N)N
PMA/510(K) Number
K032693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDP1013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown